# SDR VNAA202508200018

- Difficulty date: July 15, 2024
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N633NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15377
- Aircraft time: 20,964 hours, 16,263 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: 601R1342510
- Condition: Corroded
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOTION OF BEARINGS AND BUSHINGS: CORROSION ON LUG R1, R3, R4, R5 AND R6 AT RH AILERON SURFACE.   LUGS R1, R3, R4 AND R6 WERE CLEANED PER CRJ 900 SRM TASK 51--26-00-001-001-A01 CLEANING THEREFORE IT DOES NOT PRESENT DAMAGE R5 WAS REPAIRED PER REO 670-57-61-237 REV -.
